# SDR SWAA2022111558344

- Difficulty date: October 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FWD WET AREA FLOORBEAM BS 312 LBL 15 WL208.1.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.  FOUND OUT OF LIMITS IN IAW SRM 53-10-51-1A-1; FIG 105 DETAIL C SHEET 1.  FABRICATED REPAIR IAW SRM 53-10-51-2R-15.   LOCATED & DRILLED THE REPAIR IAW SRM 51-40-05-0G-0.   INSTALLED THE REPAIR IAW SRM 53-10-51-2R-15, & 51-40-02-0G-0.
